Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Narayanan N
HSB 240C
DESIGNATION

Assistant Professor

CURRENT RESEARCH INTEREST

Graph Theory, Combinatorics, Graph Ideals

CONTACT

044 - 2257 4605

naru

RESEARCH GROUPS Combinatorial Commutative Algebra Graph Theory Logic
PERSONAL HOME PAGE   http://home.iitm.ac.in/naru
CV   https://math.iitm.ac.in/naru.pdf
Graduate Students Suchismita Mishra Rohini S

Apart from mathematics, I am interested in Growing Forests, Carnatic Music, Reading, Hiking, Organic Farming and Kathakali, Cycling and Boardgames.

Teaching :

Algebraic Combinatorics

The course aims to reveal the fascinating interplay between Algebra, Combinatorics, and Graphs. It not only builds the fundamentals for students who plan to do PhD in Algebra/ Combinatorics / Graph theory and related topics, but also useful to students and researchers in other areas of science and engineering to which the methods of Algebra, Combinatorics, Graph theory may be applied.

Recent Publications :

Regularity of Binomial Edge Ideals of Certain Block Graphs

Authors : Jayanthan, A V and Narayanan, Narayanan and Raghavendra Rao, B V

Journal : Proceedings Mathematical Sciences, Indian Academy of Sciences

Volume :to appear

Year: 2018

Attachment : View

Tropical dominating sets in vertex-coloured graphs

Authors : Angl`es d'Auriac, J.-A. and Bujt'as, Cs. and El Maftouhi, A. and Karpinski, M. and Manoussakis, Y. and Montero, L. and Narayanan, N. and Rosaz, L. and Thapper, J. and Tuza, Zs.

Journal : J. Discrete Algorithms

Volume :48 Page: 27-41 DOI: 10.1016/j.jda.2018.03.001

Year: 2018

Interval function, induced path function, (claw, paw)-free graphs and axiomatic characterizations

Authors : Manoj Changat and Ferdoos Hossein Nezhad and N. Narayanan

Journal : Discrete Applied Mathematics

DOI: https://doi.org/10.1016/j.dam.2018.05.035

Year: 2018

A note on the interval function of a disconnected graph

Authors : Changat, M. and Nezhad, F.H. and Mulder, H.M. and Narayanan, N.

Journal : Discussiones Mathematicae - Graph Theory

Volume :38 Page: 39-48 DOI: 10.7151/dmgt.1990

Year: 2018

Axiomatic Characterization of the Interval Function of a Bipartite Graph

Authors : Manoj Changat and Ferdoos Hossein Nezhad and N. Narayanan

Journal : Discrete Applied Mathematics

Volume :To appear

Year: 2018

An upper bound for the regularity of binomial edge ideals of trees

Authors : Jayanthan A V, Narayanan N and Raghavendra Rao B V

Journal : Journal of Algebra and its Applications

Volume :Accepted

Year: 2018

Attachment : View

Axiomatic Characterization of the Interval Function of a Bipartite Graph

Authors : Manoj Changat and Ferdoos Hossein Nezhad and N. Narayanan

Journal : LNCS

Volume :10156 Page: 96-106 DOI: 10.1007/978-3-319-53007-9_9

Year: 2017

Axiomatic characterization of claw and paw-free graphs using graph transit functions

Authors : Changat, Manoj and Hossein Nezhad, Ferdoos and Narayanan, Narayanan

Journal : Lecture Notes in Computer Science

Volume :9602 Page: 115-125 DOI: 10.1007/978-3-319-29221-2_10

Year: 2016

Tropical dominating sets in vertex-coloured graphs

Authors : Angles d'Auriac, Jean-Alexandre and Bujtas, Csilia and El Maftouhi, Hakim and Karpinski, Marek and Manoussakis, Yannis and Montero, Leandro and Narayanan, Narayanan and Rosaz, Laurent and Thapper, Johan and Tuza, Zsolt

Journal : LNCS

Volume :9627 Page: 17-27 DOI: 10.1007/978-3-319-30139-6_2

Year: 2016

From edge-coloring to strong edge-coloring

Authors : Borozan, Valentin and Chang, Gerard Jennhwa and Cohen, Nathann and Fujita, Shinya and Narayanan, Narayanan and Naserasr, Reza and Valicov, Petru

Journal : Electron. J. Combin.

Volume :22 Page: 9-17

Year: 2015

Further results on strong edge-colourings in outerplanar graphs

Authors : Borozan, Valentin and Montero, Leandro and Narayanan, Narayanan

Journal : Australas. J. Combin.

Volume :62 Page: 35-44

Year: 2015

Axiomatic characterization of the interval function of a block graph

Authors : Balakrishnan, Kannan and Changat, Manoj and Lakshmikuttyamma, Anandavally K. and Mathew, Joseph and Mulder, Henry Martyn and Narasimha-Shenoi, Prasanth G. and Narayanan, N.

Journal : Discrete Math.

Volume :338 Page: 885-894 DOI: 10.1016/j.disc.2015.01.004

Year: 2015

Strong chromatic index of 2-degenerate graphs

Authors : Chang, Gerard Jennhwa and Narayanan, N.

Journal : J. Graph Theory

Volume :73 Page: 119-126 DOI: 10.1002/jgt.21646

Year: 2013

On a conjecture on the balanced decomposition number

Authors : Chang, Gerard Jennhwa and Narayanan, N.

Journal : Discrete Math.

Volume :313 Page: 1511-1514 DOI: 10.1016/j.disc.2013.02.012

Year: 2013

Oriented colouring of some graph products

Authors : Aravind, N. R. and Narayanan, N. and Subramanian, C. R.

Journal : Discuss. Math. Graph Theory

Volume :31 Page: 675-686 DOI: 10.7151/dmgt.1572

Year: 2011

Optimal acyclic edge colouring of grid like graphs

Authors : Muthu, Rahul and Narayanan, N. and Subramanian, C. R.

Journal : Discrete Math.

Volume :310 Page: 2769-2775 DOI: 10.1016/j.disc.2010.05.033

Year: 2010

On $k$-intersection edge colourings

Authors : Muthu, Rahul and Narayanan, N. and Subramanian, C. R.

Journal : Discuss. Math. Graph Theory

Volume :29 Page: 411-418 DOI: 10.7151/dmgt.1456

Year: 2009

About acyclic edge colourings of planar graphs

Authors : Fiedorowicz, Anna and Hał uszczak, Mariusz and Narayanan, Narayanan

Journal : Inform. Process. Lett.

Volume :108 Page: 412-417 DOI: 10.1016/j.ipl.2008.07.016

Year: 2008

Improved bounds on acyclic edge colouring

Authors : Muthu, Rahul and Narayanan, N. and Subramanian, C. R.

Journal : Discrete Math.

Volume :307 Page: 3063-3069 DOI: 10.1016/j.disc.2007.03.006

Year: 2007

Optimal acyclic edge colouring of grid like graphs

Authors : Muthu, Rahul and Narayanan, N. and Subramanian, C. R.

Journal : Lecture Notes in Computer Science

Volume :4112 Page: 360-367 DOI: 10.1007/11809678_38

Year: 2006

Improved bounds on acyclic edge colouring

Authors : Muthu, Rahul and Narayanan, N. and Subramanian, C. R.

Journal : Electronic Notes in Discrete Mathematics

Volume :19 Page: 171-177 DOI: 10.1016/j.endm.2005.05.024

Year: 2005